# SDR CALA2023111503391

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 77,049 hours, 27,779 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Part number: 147A5506U11
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELB LP CREATED FOR ESFR REPORTING. PEMCO NR 14390 0615 FOR AFT GALLEY FLOOR BEAM REPLACMENT. ESFR CREATED #1034286.
